# SDR SWIA202158718

- Difficulty date: April 21, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Bs 333 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT PAX DOOR ON MID CAP ANGLE APPROX FS333.00 & STGR 18L.     (C-CHECK RO 6/04/2021)    INSTALLED NEW SERVICEABLE PAX DOOR SURROUND MID CAP ANGLE. REF CRJ700 SRM 51-41-02-001-001-A01 AND DRAWING SH670-31810 REV AE. OPERATIONAL TEST GOOD.
